The Cause Of Menstrual Blood Is Dark Brown With Diarrhea, Nausea And Aches?
Hello doctor, I have diagnosed a malignant neoplasm of ovary. Now I am waiting for the operation schedule which is likely to take place in September. From the end of July to the beginning of August I was menstruating. Now it’s still mid-August I have another period and the color is dark brown and blackish brown. I also have diarrhea, my stomach is nauseous and my body is sore. What’s going on with me? Is this safe? And what should I do? Thank you doctor
Good evening, thanks for asking at HealthReplies.com. Irregular menstruation or outside the normal cycle can occur due to various factors, including:
Thyroid hormone disorders Reproductive organ disorders such as ovarian cysts Excess or less weight Stress, anxiety, lots of thoughts Lack of sleep, fatigue Being on a diet program Weight increases and falls too drastically Pregnant Use of hormonal contraceptives Cancer
As for the blackish brown color during menstruation, in general this is caused by blood that has been in the uterus for too long, or it could be due to the condition of the neoplasm you have. Then for diarrhea, nausea and body aches, these conditions have even more causes. It could be due to viral, bacterial infection, spread of neoplasms in the digestive tract, the influence of stress, food poisoning, colitis and so on.
To be safe or not, it is necessary to do an examination first which may involve ultrasound, X-rays, and blood checks to determine the tendency. But given that you have already planned to take action in September, we think it is better for you to wait for that action first before doing other tests, unless you really feel the symptoms you feel are very disturbing now. For example, if you have diarrhea until you are completely weak, nauseous, you don't dare to eat, you are menstruating with too much blood, and so on, immediately consult a doctor or emergency room at the nearest hospital.
Meanwhile, stay away from stress, live a healthy lifestyle, take regular breaks, take the drugs your doctor has given you regularly, eat healthy foods such as vegetables and fruit, and always think positively. We wish you a smooth and healthy life.
That's all, hope it helps.
dr. Amadeo D. Basfiansa